بیوگرافی دکتر سعاد ورسایی مشاهده در قالب پی دی اف چاپ فرستادن به ایمیل

دکتر سعاد ورسایی

علایق پژوهشی: کلاسهای مشخصه و توسیع آنها در ابرهندسه

زمینه تحقیقاتی: هندسه دیفرانسیل مختلط، آنالیز سرتاسری

وب سایت شخصی

مقالات

Journal

1- Varsaie, S., "ν-CLASSES", International Journal of Geometric Methods in Modern Physics, 9: (4), 1250028 -1-1250028-9, (2012).

Abstract:

ν-classes are supergeometric generalization of the Chern classes. Associated to each superline bundle over supermanifold (M,A), ν-class is an element of the second cohomology group of M with coefficients in Z[ν] with ν2 = 1.

2- Varsaie, S., "ν-MANIFOLDS", Int. J. Geomet. Meth. Mod. Phys. (IJGMMP), 8, 1197-1203, (2011).

Abstract:

ν-manifolds are supermanifolds (M,A) such that A carries a module structure over the Clifford algebras C[ν] with ν2 = 1. In this paper, ν-manifolds are introduced and the most important examples i.e. ν-projective spaces are studied

3- Varsaie, S., "ν-Projective Spaces, ν-Line Bundles and Chern Classes", Int. J. Geomet. Meth. Mod. Phys. (IJGMMP), 8: (2), 262-272, (2011).

Abstract:

Following the formalism derived from one method of constructing common projective spaces along with using a special kind of odd module homomorphisms, denoted by ν, a novel supergeometric generalization of projective spaces is constructed. Existence of canonical line bundles over these spaces and their Chern classes are discussed

4- Varsaie, S., "v-sphere, v-Degrees and v-Algebras", Int. J. Geomet. Meth. Mod. Phys. (IJGMMP), 6: (7), 1089-1095, (2009).

5- Varsaie, S., "On a Theory of Chern Clasees for Super Vector Bundles", Int. J. Geomet. Meth. Mod. Phys. (IJGMMP), 5: (3), 287-295, (2008).

Abstract:

In this paper, a theory of characteristic classes for super vector bundles over G-supermanifolds is studied. Some properties of even and odd Chern classes, constructed in this theory, are established. At last, the relevance of the theory to supergeometry is discussed.

6- Varsaie, S., "On Extension of Characteristic Classes on Supermanifolds", Inter. Math. J., (2003).

7- Varsaie, S., "New Cohomology Ring for Supermanifolds", J. Math. Phys., 43: (1), 687-691, (2002).